# SDR MASA2016021412765

- Difficulty date: February 14, 2016
- Submitted: February 14, 2016
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 30,865 hours, 24,539 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN FLASHLIGHT INOPERATIVE, R & R BATTERY.
